On dual Zariski topology over graded comultiplication modules
Commun. Korean Math. Soc. 2021 Vol. 36, No. 1, 11-18
Published online September 14, 2020
Printed January 31, 2021
Rashid Abu-Dawwas, Azzh Saad Alshehry
Yarmouk University; Princess Nourah Bint Abdulrahman University
Abstract : In this article, we deal with Zariski topology on graded comultiplication modules. The purpose of this article is obtaining some connections between algebraic properties of graded comultiplication modules and topological properties of dual Zariski topology on graded comultiplication modules.
Keywords : Graded comultiplication modules, Zariski topology, graded second modules
MSC numbers : 16W50, 13A02
Supported by : This research was funded by the Deanship of Scientic Research at Princess Nourah bint Abdulrahman University through the Fast-track Research Funding Program.
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd